MathSciNet Relay Station
MathSciNet bibliographic data
MR871108 35J65 (35B32 58E07 58G20)
Lazer, A. C.; McKenna, P. J. Critical point theory and boundary value problems with nonlinearities crossing multiple eigenvalues. II. Comm. Partial Differential Equations 11 (1986), no. 15, 1653–1676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement